# SDR R61A201204060218

- Difficulty date: April 6, 2012
- Submitted: April 14, 2012
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 11,355 hours, 9,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 11,355 hours, 9,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK,  LEVEL 2 CORROSION WAS FOUND ON THE LEFT SEAT TRACK FROM THE L1 DOOR FORWARD.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK  IAW SRM 51-40-02, 51-41-01, 51-41-02, 51-43-01 AND 51-43-02.
